# SDR COMA0260484

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 15,695 hours, 14,507 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Misrigged
- Location: Nlg
- Part time: 15,695 hours, 14,507 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5296 AND 5703 BANGING AND THUMPING NOISE FROM NLG WITH GEAR RETRACTED; WITH GEAR DOWN NOSE DOORS OPEN WARNING.ADJUSTED THE NLG DOORS ACTUATING MECHANISM.
